Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V.V. Vershinin
Title: Cobordisms and spectral sequences
Additional book information: Translations of Mathematical Monographs, vol. 130, Amer. Math. Soc., Providence, RI, 1993, v + 97 pp., ISBN 0-8218-4582-9, $62.00

References [Enhancements On Off] (What's this?)

  • 1 M.F. Atiyah, Topological quantum field theory, Publ. Math. IHES 68 (1989), 175-186. MR 90e:57059
  • 2 N.A. Baas, On the stable Adams spectral sequences, Var. Publ. Ser. No. 6, Math. Inst., Aarhus Univ., Aarhus, 1969. MR 42:3791
  • 3 ------, On bordism theory of manifolds with singularities, Math. Scand. 33 (1973), 279-302. MR 49:11547b
  • 4 B.I. Botvinnik, Manifolds with singularities and the Adams-Novikov spectral sequence, London Math. Soc. Lecture Note Series, vol. 170, Cambridge Univ. Press, Cambridge, 1992. MR 93h:55002
  • 5 P.S. Landweber, A survey of bordism and cobordism, Math. Proc. Cambridge Phil. Soc. 100 (1986), 207-233. MR 87g:57050
  • 6 D.C. Ravenel, Complex cobordism and stable homotopy groups of spheres, Academic Press, 1986. MR 87j:55003
  • 7 R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 15:890

Review Information:

Reviewer: Nils A. Baas
Affiliation: University of Trondheim
Email: baas@imf.unit.no
Journal: Bull. Amer. Math. Soc. 33 (1996), 111-113
DOI: https://doi.org/10.1090/S0273-0979-96-00622-2
Review copyright: © Copyright 1996 American Mathematical Society
American Mathematical Society